# SDR MALA964946

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 512-530.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, FOUND FUSELAGE SKIN DENTED AFT OF CARGO DOOR BETWEEN FS 512 AND FS 530.810, JUST BELOW WL 75.  DENTED AREA DIMENSIONS 8 INCHES BY .375 INCHES.  FABRICATED A REPAIR DOUBLER (13 INCHES BY 5.25 INCHES ) AND INSTALLED IAW FAIRCHILD SRM 53-90-20 REPAIR NR 14, PGS 61-64.  WEIGHT AND BALANCE CHANGE IS NEGLIGIBLE.  (M)
